# SDR CHIR201310071464

- Difficulty date: October 3, 2013
- Submitted: October 7, 2013
- Operation: General aviation
- Aircraft: P2-CH
- Make and model: Boeing 234
- Aircraft serial: MJ006
- Engine: Lyc AL5512
- Engine time: 4,773 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Impeller
- Condition: Damaged
- Location: Eng Compressor
- Part time: 4,773 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE ENGINE WAS ORIGINALLY REMOVED FOR HIGH PTIT.  HIGH PTIT WAS CONFIRMED IN THE TEST CELL.  DURING DISASSEMBLY IT WAS NOTED THAT THERE WAS EVIDENCE OF PLASMA SPRAY EXITING THE AIR DIFFUSER. FURTHER DISASSEMBLY REVEALED A COMPLETE SECTION OF PLASMA REPAIR MISSING AND CATASTROPHIC DAMAGE TO THE COMPRESSOR IMPELLER.
